# SDR C1HA200185008

- Difficulty date: June 27, 2001
- Submitted: July 1, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2611 · Smoke Detection
- Part: Horn
- Part number: 430MI
- Condition: Failed
- Location: Only
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU fire protection external warning horn inop.ACTION TAKEN:R&R'd ground crew call horn Checks good.
